| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported port access needle crack at the joint, causing backflow of blood from port site.Patient was not harmed.It was reported this occurred with two devices.This report addresses both devices.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is inconclusive due to the state of the returned sample.One photograph of a powerloc max infusion set was returned for evaluation.An initial visual observation of the photograph showed the proximal end of a powerloc infusion set.A needleless injection cap was seen attached to the luer adaptor, which contained some biological residue.A green circle highlighted the junction between the luer adaptor and the tube of the device; however, no damage or evidence of leak could be seen on the sample in the returned photograph.A clear liquid was observed within the tube.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time this complaint will be recorded for future trending and monitoring purposes.